RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 4, Pages 562–578 (Mi zvmmf1511)  

This article is cited in 9 scientific papers (total in 9 papers)

Uniform in a small parameter convergence of Samarskii's monotone scheme and its modification for the convection-diffusion equation with a concentrated source

I. A. Brayanov, L. G. Volkov

Angel Kanchev University of Ruse

Full text: PDF file (1633 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:4, 534–550

Bibliographic databases:

UDC: 519.633.6
MSC: Primary 65N06; Secondary 65N12, 65N50, 35J25
Received: 28.04.1999

Citation: I. A. Brayanov, L. G. Volkov, “Uniform in a small parameter convergence of Samarskii's monotone scheme and its modification for the convection-diffusion equation with a concentrated source”, Zh. Vychisl. Mat. Mat. Fiz., 40:4 (2000), 562–578; Comput. Math. Math. Phys., 40:4 (2000), 534–550

Citation in format AMSBIB
\Bibitem{BraVol00}
\by I.~A.~Brayanov, L.~G.~Volkov
\paper Uniform in a small parameter convergence of Samarskii's monotone scheme and its modification for the convection-diffusion equation with a concentrated source
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 4
\pages 562--578
\mathnet{http://mi.mathnet.ru/zvmmf1511}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781106}
\zmath{https://zbmath.org/?q=an:0994.65109}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 4
\pages 534--550


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1511
  • http://mi.mathnet.ru/eng/zvmmf/v40/i4/p562

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Brayanov I.A., Vulkov L.G., “Finite volume difference methods for convection- dominated problems with interface”, Large-scale scientific computing, Lecture Notes in Comput. Sci., 2907, Springer, Berlin, 2003, 429–437  crossref  isi
    2. Linß T., “Layer-adapted meshes for convection-diffusion problems”, Comput. Methods Appl. Mech. Engrg., 192:9-10 (2003), 1061–1105  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Brayanov I.A., “Uniformly convergent difference scheme for a singularly perturbed problem of mixed parabolic-elliptic type”, Numerical analysis and its applications, Third international conference, NAA 2004, Lecture Notes in Comput. Sci., 3401, Springer, Berlin, 2005, 211–218  crossref  zmath  isi
    4. Brayanov I.A., “Uniformly convergent finite volume difference scheme for 2D convection-dominated problem with discontinuous coefficients”, Appl. Math. Comput., 163:2 (2005), 645–665  crossref  mathscinet  zmath  isi  scopus
    5. Brayanov I.A., “Numerical solution of a mixed singularly perturbed parabolic-elliptic problem”, J. Math. Anal. Appl., 320:1 (2006), 361–380  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. Brayanov I.A., “Numerical solution of a two-dimensional singularly perturbed reaction-diffusion problem with discontinuous coefficients”, Appl. Math. Comput., 182:1 (2006), 631–643  crossref  mathscinet  zmath  isi  elib  scopus
    7. Brayanov I.A., “Uniformly convergent difference scheme for singularly perturbed problem of mixed type”, Electron. Trans. Numer. Anal., 23 (2006), 288–303  mathscinet  zmath  isi  elib
    8. Zadorin A.I., Chekanov A.V., “Numerical method for three-point vector difference schemes on infinite interval”, Int. J. Numer. Anal. Model., 5:2 (2008), 190–205  mathscinet  zmath  isi  elib
    9. de Falco C., O'Riordan E., “A parameter robust Petrov-Galerkin scheme for advection-diffusion-reaction equations”, Numer Algorithms, 56:1 (2011), 107–127  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:189
    Full text:65
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019